Pacific Journal of Mathematics

Sur certaines extensions du théorème d'approximation de Bernstein.

D. Feyel and A. de La Pradelle

Article information

Pacific J. Math., Volume 115, Number 1 (1984), 81-89.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46E25: Rings and algebras of continuous, differentiable or analytic functions {For Banach function algebras, see 46J10, 46J15}
Secondary: 41A65: Abstract approximation theory (approximation in normed linear spaces and other abstract spaces) 46J10: Banach algebras of continuous functions, function algebras [See also 46E25]


Feyel, D.; de La Pradelle, A. Sur certaines extensions du théorème d'approximation de Bernstein. Pacific J. Math. 115 (1984), no. 1, 81--89.

Export citation


  • [1] A. Bernard, Caracerisation de certainesparties d'un espace compact muni d^un espace ectoriel ou d'une algebre de functions continues, Ann. Inst. Fourier, t. XVII, 2, (1967), 369-382.
  • [2] E. Bishop, A generalization of the Stone-Weerstrass theorem, Pacific J. Math. 11 (1961), 777-783.
  • [3] I. M. Gelfand, D. A. Raikov et G. E. Silov, les Anneaux NormesCommutatifs, Gauthier-Villars, Paris, 1964.
  • [4] I. Glicksberg, Measures orthogonal to algebras and sets of antisymmetry, Trans. Amer. Soc, 105 (1962), 415-435.
  • [5] A. Grothendieck, Espaces ectoriels topologiques, Publi. da Sociedade de Mat. de S. Paulo, (1964).
  • [6] G. E. Silov, On rings of functions with uniform convergence, Ukrain Math. Z., Ill (1951), 404-411 (en russe).